Search dblp for Publications

export results for "toc:db/journals/jc/jc40.bht:"

 download as .bib file

@article{DBLP:journals/jc/BaartseM17,
  author    = {Martijn Baartse and
               Klaus Meer},
  title     = {An algebraic proof of the real number {PCP} theorem},
  journal   = {J. Complex.},
  volume    = {40},
  pages     = {34--77},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.jco.2016.11.006},
  doi       = {10.1016/j.jco.2016.11.006},
  timestamp = {Thu, 20 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jc/BaartseM17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jc/ChoiDHT17,
  author    = {Sou{-}Cheng T. Choi and
               Yuhan Ding and
               Fred J. Hickernell and
               Xin Tong},
  title     = {Local adaption for approximation and minimization of univariate functions},
  journal   = {J. Complex.},
  volume    = {40},
  pages     = {17--33},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.jco.2016.11.005},
  doi       = {10.1016/j.jco.2016.11.005},
  timestamp = {Thu, 20 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jc/ChoiDHT17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jc/DaunH17,
  author    = {Thomas Daun and
               Stefan Heinrich},
  title     = {Complexity of Banach space valued and parametric stochastic It{\^{o}}
               integration},
  journal   = {J. Complex.},
  volume    = {40},
  pages     = {100--122},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.jco.2017.01.004},
  doi       = {10.1016/j.jco.2017.01.004},
  timestamp = {Thu, 20 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jc/DaunH17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jc/GnewuchHHRW17,
  author    = {Michael Gnewuch and
               Mario Hefter and
               Aicke Hinrichs and
               Klaus Ritter and
               Grzegorz W. Wasilkowski},
  title     = {Equivalence of weighted anchored and {ANOVA} spaces of functions with
               mixed smoothness of order one in L\({}_{\mbox{p}}\)},
  journal   = {J. Complex.},
  volume    = {40},
  pages     = {78--99},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.jco.2017.01.001},
  doi       = {10.1016/j.jco.2017.01.001},
  timestamp = {Thu, 20 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jc/GnewuchHHRW17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jc/Novak17b,
  author    = {Erich Novak},
  title     = {Winners of the 2016 Best Paper Award},
  journal   = {J. Complex.},
  volume    = {40},
  pages     = {vii},
  year      = {2017},
  url       = {https://doi.org/10.1016/S0885-064X(17)30033-X},
  doi       = {10.1016/S0885-064X(17)30033-X},
  timestamp = {Thu, 20 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jc/Novak17b.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jc/PapageorgiouPW17,
  author    = {Anargyros Papageorgiou and
               Iasonas Petras and
               Henryk Wozniakowski},
  title     = {(s, ln\({}^{\mbox{{\(\kappa\)}}}\))-weak tractability of linear problems},
  journal   = {J. Complex.},
  volume    = {40},
  pages     = {1--16},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.jco.2016.10.008},
  doi       = {10.1016/j.jco.2016.10.008},
  timestamp = {Thu, 20 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jc/PapageorgiouPW17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics